The Michigan Mathematical Journal

On partially Teichmüller Beltrami differentials.

Frederick P. Gardiner

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 29, Issue 2 (1982), 237-242.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029002676

Digital Object Identifier
doi:10.1307/mmj/1029002676

Mathematical Reviews number (MathSciNet)
MR654484

Zentralblatt MATH identifier
0476.30015

Subjects
Primary: 30C75: Extremal problems for conformal and quasiconformal mappings, other methods
Secondary: 30F30: Differentials on Riemann surfaces

Citation

Gardiner, Frederick P. On partially Teichmüller Beltrami differentials. Michigan Math. J. 29 (1982), no. 2, 237--242. doi:10.1307/mmj/1029002676. https://projecteuclid.org/euclid.mmj/1029002676


Export citation